# SDR F3LA202507140268

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N341FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08516
- Aircraft time: 20,861 hours, 9,529 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Valve
- Part number: 31073110
- Part serial: 39171
- Condition: Faulted
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LP461953 #2 ON CLIMB OUT IN A RIGHT TURN PLANE SHOOK VIOLENTLY SPEED 320 ALT 260 FOLLOWED BY FLT CTL AIL SERVO FAULT.   FOLLOWED TSM 27-10-00-810-820-A, REMOVED AND REPLACED RH AILERON INBD SERVO CONTROL (33CE2) PER A320 AMM 27-14-51-000-001-A, 27-14-51-400-001A. ACCOMPLISHED OPS CHECK. CHECK GOOD AND NO LEAKS NOTED.
